# SDR UPS99828427

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37739062
- Condition: Cracked
- Location: Bs 776
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FITTING AT FS 776 AT RBL 24 IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-1-21.
